MathSciNet Relay Station
MathSciNet bibliographic data
MR1223520 (95d:57020) 57S17 (57R75)
Shaker, R. J., Jr. Dold manifolds with $(Z\sb 2)\sp k$-action. Proc. Amer. Math. Soc. 123 (1995), no. 3, 955–958.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement